# SDR 070053

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N948GA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 826 PIA/PIE - AFTER TAXI TO THE GATE AND ENGINE SHUT-DOWN, THE CABIN CREW ATTEMPTED TO OPEN THE MAIN ENTRY DOOR.  THEY NOTICED THAT THE EVACUATION SLIDE HAD BECOME DISMOUNTED FROM THE DOOR.  ST. PETERSBURG MAINTENANCE REPORT HOLDING THE SLIDE AND DISCONNECTING THE GIRT BAR TO ALLOW THE PASSENGERS TO DEPLANE.  THEY FURTHER REPORT SECURELY RE-MOUNTING THE SLIDE TO THE MAIN ENTRY DOOR PER AMM 25-62-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
